# SDR ASOA2012122102707

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS AREAS OF CORROSION AROUND FASTENER HOLES.    REMOVED CARGO DOOR SILL IAW SRM 51-42-06 AND 51-42-21.  NEW CARGO DOOR SILL INSTALLED IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-61-1574, REV A.
